Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 6, NWS Tucson, AZ

April 22, 2006

NWS Tucson, AZ issued this red flag warning at Apr 22, 2006, 3:16 AM MST. It took effect at Apr 22, 2006, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2006, 3:16 AM MST (10:16 UTC)
In effect from
Apr 22, 2006, 12:00 PM MST
Expired
Apr 22, 2006, 6:10 PM MST
In force
6 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 221016
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
316 AM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT FROM NOON MST TODAY UNTIL 6 PM MST
FOR SANTA CRUZ COUNTY AND THE SOUTHERN HALF OF COCHISE COUNTY FOR GUSTY
AFTERNOON WINDS...LOW RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER...

.WIND SPEEDS ARE EXPECTED TO INCREASE THIS AFTERNOON AS A PACIFIC
LOW MOVES ONSHORE. PEAK AFTERNOON SUSTAINED WINDS OF 20 TO 25 MPH
WITH GUSTS UP TO 40 MPH ARE EXPECTED. RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL BELOW 15 PERCENT BY LATE MORNING AND REMAIN THERE
UNTIL EVENING. THESE TWO FACTORS COUPLED WITH A VERY HIGH FIRE
DANGER HAVE WARRANTED THE ISSUANCE OF THIS RED FLAG WARNING.

AZZ148-222215-
/O.NEW.KTWC.FW.W.0006.060422T1900Z-060423T0100Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
316 AM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON FOR SANTA CRUZ COUNTY AND THE SOUTHERN HALF OF COCHISE
COUNTY IN SOUTHERN FIRE WEATHER ZONE 148.

LOW PRESSURE COMING ONSHORE OVER CALIFORNIA TODAY WILL RESULT IN
STRONG AND GUSTY WINDS THIS AFTERNOON OVER SOUTHEAST ARIZONA.
SUSTAINED WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE
EXPECTED IN THE WARNED AREAS. THESE CONDITIONS LOOK TO START UP BY
NOON TODAY AND WINDS WILL NOT BEGIN TO DIMINISH UNTIL 6 PM MST
THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL WITHIN
RED FLAG CRITERIA BY LATE MORNING AND WILL REMAIN WITHIN CRITERIA
UNTIL TONIGHT. WHILE THE ENTIRE WARNED AREA IS AT RISK FOR THESE
CONDITIONS...OF PARTICULAR NOTE WILL BE THE SANTA RITAS...THE
HUACHUCAS AND THE CHIRICAHUAS...WHERE WIND SPEEDS ARE EXPECTED TO
BE THE HIGHEST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
2 follow-up statements
000 
WWUS85 KTWC 222218
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
318 PM MST SAT APR 22 2006

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST FOR SANTA CRUZ
COUNTY AND THE SOUTHERN HALF OF COCHISE COUNTY FOR GUSTY AFTERNOON
WINDS...LOW RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER...

...FIRE WEATHER WATCH IN EFFECT SUNDAY FROM 11 AM MST UNTIL 7 PM
MST FOR GREENLEE COUNTY...GRAHAM COUNTY...COCHISE COUNTY...AND
SANTA CRUZ COUNTY FOR STRONG SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND VERY HIGH FIRE DANGER RATING...

.WIND SPEEDS WILL REMAIN IN THE BREEZY CATEGORY THIS AFTERNOON
AS A LOW PRESSURE SYSTEM MOVES OVER CENTRAL CALIFORNIA. THESE
WIND SPEEDS WILL QUICKLY DIMINISH THIS EVENING. HOWEVER...WINDS
ARE EXPECTED TO PICK UP AGAIN TOMORROW AFTERNOON AS GRADIENTS
TIGHTEN OVER THE AREA. RELATIVE HUMIDITY VALUES TOMORROW WILL BE
IN THE SINGLE DIGITS AND LOW TEENS. THIS HAS PROMPTED THE ISSUANCE
OF A FIRE WEATHER WATCH FOR TOMORROW.

AZZ148-230100-
/O.NEW.KTWC.FW.A.0003.060423T1900Z-060424T0200Z/
/O.CON.KTWC.FW.W.0006.000000T0000Z-060423T0100Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
318 PM MST SAT APR 22 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR SANTA CRUZ COUNTY AND SOUTHERN COCHISE COUNTY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE 
COUNTY AND SANTA CRUZ COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...SANTA CRUZ
COUNTY AND COCHISE COUNTY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6
PM MST THIS AFTERNOON FOR SANTA CRUZ COUNTY AND SOUTHERN COCHISE COUNTY.

LOW PRESSURE OVER CENTRAL CALIFORNIA TODAY WILL RESULT IN STRONG
AND GUSTY WINDS THROUGH THIS AFTERNOON. SUSTAINED WINDS 15 TO 20 MPH
WITH GUSTS UP TO 35 MPH HAVE BEEN OBSERVED IN SANTA CRUZ AND
SOUTHERN COCHISE COUNTIES. THESE WINDS WILL QUICKLY DIMINISH BY 6
PM MST. RELATIVE HUMIDITY VALUES HAVE BEEN IN THE SINGLE DIGITS TO
LOW TEENS THE MAJORITY OF THE DAY AND WILL REMAIN LOW THROUGH THIS
EVENING...WITH MODERATE RECOVERY EXPECTED OVERNIGHT. WINDS ARE
EXPECTED TO PICK UP AGAIN BY TOMORROW AFTERNOON WITH SPEEDS OF 15
TO 25 MPH AND GUSTS NEAR 40 MPH. ALTHOUGH RELATIVE HUMIDITY
VALUES MAY BE SLIGHTLY HIGHER THAN OBSERVED TODAY...STILL EXPECT
WIDESPREAD MINIMUM RH VALUES OF LESS THAN 15 PERCENT. THESE LOW RH
VALUES COUPLED WITH THE STRONG WINDS AND VERY HIGH FIRE DANGER
HAVE PROMPTED THE ISSUANCE OF THIS FIRE WEATHER WATCH FOR SUNDAY
FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE COUNTY AND
SANTA CRUZ COUNTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING IN EFFECT TODAY AND OF THE FIRE
WEATHER WATCH TOMORROW FOR PORTIONS OF SOUTHEAST ARIZONA.

$$

AZZ146-230630-
/O.NEW.KTWC.FW.A.0003.060423T1900Z-060424T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-
318 PM MST SAT APR 22 2006

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY 
NORTH OF THE GILA RIVER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY NORTH OF
THE GILA RIVER DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER.

A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN TOMORROW WILL
INCREASE WINDS FOR PORTIONS OF SOUTHEAST ARIZONA. WINDS ARE
EXPECTED TO PICK UP TOMORROW AFTERNOON WITH SPEEDS OF 15 TO 25
MPH AND GUSTS NEAR 40 MPH EXPECTED. ALTHOUGH RELATIVE HUMIDITY
VALUES MAY BE SLIGHTLY HIGHER THAN OBSERVED TODAY...STILL EXPECT
WIDESPREAD MINIMUM RH VALUES OF LESS THAN 15 PERCENT. THESE LOW RH
VALUES COUPLED WITH THE STRONG WINDS AND VERY HIGH FIRE DANGER
HAVE PROMPTED THE ISSUANCE OF THIS FIRE WEATHER WATCH FOR SUNDAY
FOR GRAHAM COUNTY NORTH OF THE GILA RIVER AND NORTHERN GREENLEE COUNTY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 230110
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
610 PM MST SAT APR 22 2006

...RED FLAG WARNING IS CANCELLED FOR SANTA CRUZ COUNTY AND THE
SOUTHERN HALF OF COCHISE COUNTY...

...FIRE WEATHER WATCH IN EFFECT SUNDAY FROM 11 AM MST UNTIL 7 PM
MST FOR GREENLEE COUNTY...GRAHAM COUNTY...COCHISE COUNTY...AND
SANTA CRUZ COUNTY FOR STRONG SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND VERY HIGH FIRE DANGER RATING...

.WINDS ARE EXPECTED TO PICK UP AGAIN SUNDAY AS GRADIENTS TIGHTEN
OVER THE AREA. RELATIVE HUMIDITY VALUES SUNDAY WILL BE IN THE
SINGLE DIGITS AND LOW TEENS. THIS HAS PROMPTED THE ISSUANCE OF A
FIRE WEATHER WATCH FOR TOMORROW.

AZZ148-230215-
/O.CAN.KTWC.FW.W.0006.000000T0000Z-060423T0100Z/
/O.EXT.KTWC.FW.A.0003.060423T1800Z-060424T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
610 PM MST SAT APR 22 2006

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE 
COUNTY AND SANTA CRUZ COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING FOR TODAY. THE FIRE WEATHER WATCH IS IN EFFECT SUNDAY FROM
11 AM UNTIL 7 PM MST. WINDS ACROSS THE AREA CONTINUED TO DIMINISH
IN SPEED AND RELATIVE HUMIDITY VALUES HAVE STARTED TO INCREASE. 

WINDS ARE EXPECTED TO PICK UP AGAIN BY TOMORROW AFTERNOON WITH
SPEEDS OF 15 TO 25 MPH AND GUSTS NEAR 40 MPH. ALTHOUGH RELATIVE
HUMIDITY VALUES MAY BE SLIGHTLY HIGHER THAN OBSERVED TODAY...STILL
EXPECT WIDESPREAD MINIMUM RELATIVE HUMIDITY VALUES OF LESS THAN 15
PERCENT. THESE LOW RH VALUES COUPLED WITH THE STRONG WINDS AND
VERY HIGH FIRE DANGER HAVE PROMPTED THE ISSUANCE OF THIS FIRE
WEATHER WATCH FOR SUNDAY FOR GRAHAM COUNTY SOUTH OF THE GILA
RIVER...COCHISE COUNTY AND SANTA CRUZ COUNTY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE CANCELLED RED FLAG WARNING FOR TODAY AND THE FIRE
WEATHER WATCH IN EFFECT TOMORROW FOR PORTIONS OF SOUTHEAST
ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ146-230215-
/O.EXT.KTWC.FW.A.0003.060423T1800Z-060424T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-
610 PM MST SAT APR 22 2006

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR NORTHERN GREENLEE COUNTY AND GRAHAM COUNTY 
NORTH OF THE GILA RIVER...

A FIRE WEATHER WATCH IS IN EFFECT SUNDAY FROM 11 AM UNTIL 7 PM
MST. A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN
TOMORROW WILL INCREASE WINDS FOR PORTIONS OF SOUTHEAST ARIZONA.
WINDS ARE EXPECTED TO PICK UP TOMORROW AFTERNOON WITH SPEEDS OF 15
TO 25 MPH AND GUSTS NEAR 40 MPH EXPECTED. ALTHOUGH RELATIVE
HUMIDITY VALUES MAY BE SLIGHTLY HIGHER THAN OBSERVED TODAY...STILL
EXPECT WIDESPREAD MINIMUM RH VALUES OF LESS THAN 15 PERCENT. THESE
LOW RH VALUES COUPLED WITH THE STRONG WINDS AND VERY HIGH FIRE
DANGER HAVE PROMPTED THE ISSUANCE OF THIS FIRE WEATHER WATCH FOR
SUNDAY FOR GRAHAM COUNTY NORTH OF THE GILA RIVER AND NORTHERN
GREENLEE COUNTY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:00 AM MST, 16 minutes earlier.

Area forecast discussion, Apr 22, 3:00 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
300 AM MST SAT APR 22 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL
BRING A DRY SOUTHWEST FLOW ALOFT INTO SUNDAY. THIS SYSTEM WILL
GENERATE BREEZY TO WINDY CONDITIONS THIS AFTERNOON AND AGAIN SUNDAY
AS THE UPPER LOW MOVES TOWARD THE GREAT BASIN REGION. DRY WEATHER
WILL PREVAIL DURING THE EARLY AND MIDDLE PART OF THE NEW WEEK AS
HIGH PRESSURE ALOFT RETURNS. A DEEPER LOW PRESSURE SYSTEM IS
EXPECTED TO APPROACH THE DESERT SOUTHWEST BY THE END OF THE
WEEK...BRINGING GUSTY WINDS AGAIN TO SOUTHEAST ARIZONA.

&&

.DISCUSSION...SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATED
BROKEN-OVERCAST CIRROFORM CLOUDINESS OVER CENTRAL/ERN SECTIONS AT
THIS TIME WITH CLEAR SKIES ACROSS FAR WRN PIMA COUNTY. VERY DRY
SURFACE REGIME WITH DEWPOINTS VALID 09Z RANGING FROM THE SINGLE
DIGITS-MID 20S. LIGHT SELY/SLY SURFACE WINDS PREVAILED AS WELL.
ANALYSES OF 22/00Z UPPER AIR PLOTS INDICATED LOW PRESSURE CENTERED
NEAR THE SFO BAY AREA AND OVER NW WISCONSIN...WITH RIDGE AXIS FROM
ERN MONTANA-SRN NEW MEXICO. LIGHT-MODERATE SWLY FLOW PREVAILED OVER
SE AZ.

SATELLITE TRENDS AND NWP RH PROGS INDICATE CLEARING FROM W-E TODAY.
THUS WILL OPT FOR PARTLY CLOUDY IN THE MORNING THEN BECOMING MOSTLY
SUNNY MOST SECTIONS EXCEPT FOR ZONES 31/32 WHERE ABUNDANT SUNSHINE
IS EXPECTED. MAIN CONCERN TODAY IS WITH REGARD TO SURFACE WIND AND
BELIEVE THAT BREEZY OR WINDY CRITERIA WILL BE MET AREAWIDE THIS
AFTERNOON. WINDS WILL DIMINISH QUICKLY EARLY THIS EVENING BUT SHOULD
OCCUR IN EARNEST AGAIN SUN AS THE CENTRAL CA LOW MIGRATES EWD ACROSS
THE GREAT BASIN REGION. IN FACT SURFACE WINDS MAY BE SLIGHTLY
STRONGER SUN AFTERNOON AS MID-LEVEL GRADIENTS TIGHTEN WITH THE
EJECTING UPPER LOW. SYSTEM TO LOSE AMPLITUDE ON MON AND UPPER RIDGE
TO MOVE ACROSS SE AZ BY EARLY TUE WITH SOME INCREASE IN MAINLY
HIGH-LEVEL MOISTURE.

FOCUS OF ATTENTION THEN SHIFTS TOWARD NEXT UPPER LOW PROGGED TO MOVE
SEWD ALONG THE CA COAST ON WED AND BECOMING QUASI-STATIONARY OVER THE
NRN BAJA/FAR SRN CA REGION WED NIGHT-EARLY THUR. 22/00Z GFS SOLUTION
APPEARS SIMILAR WITH THIS SCENARIO VERSUS PREVIOUS SOLUTIONS AND IS
FAIRLY SIMILAR TO UKMET/ECMWF POSITIONS THOUGH SOMEWHAT DEEPER. AT
THIS TIME BELIEVE MAIN IMPACT ON SE AZ WILL BE INCREASED WIND THUR-
FRI. HOWEVER PER COORD WITH WFO/S PSR/FGZ OPTED TO REFLECT LESS THAN
10 PERCENT POPS STARTING IN THE WHITE MOUNTAINS THUR...AND GENERALLY
FROM THE TUCSON AREA EWD THUR NIGHT AND FRI.

DAYTIME MAX TEMPS TODAY ABOUT 5-9 DEGS ABOVE NORMAL VALUES. SOME
MINOR COOLING SUN AND AGAIN MON THEN SLIGHTLY WARMER TUE-WED AS FLOW
ALOFT BECOMES INCREASINGLY SWLY. 22/00Z GFSX MOS INDICATES ABOUT
5-10 DEGS OF COOLING THUR-FRI. GIVEN UNCERTAINTY ASSOCIATED WITH
EVOLVING SCENARIO ONLY MADE MINOR MODIFICATIONS TO INHERITED MAX
TEMPS DURING THE LATTER PART OF THE EXTENDED FORECAST PERIOD.

&&

.FIRE WEATHER...LOW PRESSURE SYSTEM CENTERED NEAR THE CENTRAL
CALIFORNIA COAST WILL MOVE SLOWLY TOWARD THE GREAT BASIN ON SUNDAY.
SOUTHWEST WINDS WILL INCREASE BY THIS AFTERNOON AND WILL GENERALLY
BE IN THE 15-20 MPH RANGE. HOWEVER SUSTAINED 20-FOOT WINDS OF 20-25
MPH ARE EXPECTED ACROSS SOUTHERN ZONE 148 THIS AFTERNOON. MINIMUM
RELATIVE HUMIDITIES ARE EXPECTED TO BE LESS THAN 15 PCT TODAY ACROSS
MUCH OF SE AZ. THUS A RED FLAG WARNING WILL BE IN EFFECT FROM NOON-
6 PM MST ACROSS SRN ZONE 148. WINDS WILL DIMINISH QUICKLY EARLY THIS
EVENING. HOWEVER EXPECT INCREASED WINDS AGAIN BY SUN AFTERNOON AS
MID-LEVEL GRADIENTS TIGHTEN AND MIN RELATIVE HUMIDITIES WILL BE
MAINLY BELOW 15 PCT. SUBSEQUENT SHIFTS WILL NEED TO CONSIDER
POTENTIAL FIRE WEATHER WATCH/RED FLAG WARNING SCENARIO FOR SUNDAY.

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING SRN FIRE WEATHER
      ZONE 148 VALID 22/19Z - 23/01Z (NOON-6PM MST TODAY).

&&

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 22, 3:16 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
316 AM MST SAT APR 22 2006

AZZ034-035-222200-
SANTA CRUZ COUNTY-COCHISE COUNTY-
316 AM MST SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

LOW PRESSURE COMING ONSHORE OVER CALIFORNIA WILL RESULT IN BREEZY
CONDITIONS OVER SANTA CRUZ COUTNY AND THE SOUTHERN HALF OF COCHISE
COUNTY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH
ARE EXPECTED THROUGH THE AFTERNOON BEFORE STARTING TO CALM BY THIS
EVENING. THESE WINDS IN COMBINATION WITH VERY LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER HAS LED TO THE ISSUANCE OF
A RED FLAG WARNING FROM NOON TODAY UNTIL 6 PM MST THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:18 PM MSTFire Weather WatchTWC11 hr

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.